# SDR CA990330009

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546105
- Condition: Failed
- Location: Passenger Door
- Part time: 3,492 hours
- Component: A52175401042
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ESCAPE SLIDE FAILED TO DEPLOY, LEFT AFT DOOR.
